Skip to main content

Research Repository

Advanced Search

On the number of Courant-sharp Dirichlet eigenvalues

van den Berg, M.; Gittins, K.

Authors

M. van den Berg



Citation

van den Berg, M., & Gittins, K. (2016). On the number of Courant-sharp Dirichlet eigenvalues. Journal of Spectral Theory, 6(4), 735-745. https://doi.org/10.4171/jst/139

Journal Article Type Article
Publication Date 2016
Deposit Date Oct 6, 2021
Journal Journal of Spectral Theory
Print ISSN 1664-039X
Publisher EMS Press
Volume 6
Issue 4
Pages 735-745
DOI https://doi.org/10.4171/jst/139